# SDR 99ZZZX4562

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AA
- Make and model: Bell 407
- Aircraft serial: 53167
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 23070264
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ECU, SN JG7ALK0380 FAILED AND WENT INTO THE MANUAL MODE.  ATTEMPTS WERE MADE TO DOWNLOAD INFORMATION FROM THE ECU WITH NO RESULTS.  REMOVED THE DEFECTIVE ECU.  INSTALLED SERVICEABLE ECU.  GROUND RAN AIRCRAFT.  ALL SYSTEMS FUNCTIONALLY CHECKED OK.  GROUNDED AIRCRAFT, AND SENT DEFECTIVE UNIT TO CHANDLER EVANS FOR EVALUATION UNTIL RECORDING DATA COULD BE RETRIEVED TO DETERMINE ANY EXCEEDENCES.
